How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Endocrinology
Satisfied Customers: 6164
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Endocrinology Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I have thyroid issues with hashimoto and take 1.5 grams

Customer Question

I have thyroid issues with hashimoto and take 1.5 grams armor thyroid daily. I had 2 stents put in my hear 5 years ago and see my cardiologist every 6 months. Recent tests showed no current problems. I eat properly (have recently eliminated wheat and so
far have lost 1 pound a day and am resting better). I awaken from a good night sleep but am up maybe 2 -3 times during it to use the bathroom. I drink a lot of liquids. My question is once I awaken in the morning and get out of bed feeling ready to meet the
day if I get upset over something it seems to drain my energy and I feel like I need to go back to sleep. What causes my energy to drop so suddenly over an emotional upset?
Submitted: 1 year ago.
Category: Endocrinology
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query.
The current symptoms of emotional drain that you mention do not seem related to the thyroid issues or the medication that you are on. Thyroid issues usually present as a collage of symptoms and an emotional fatigue does not present in isolation. I would suggest that you see your PCP and get a referral to a Psychiatrist, this might be undiagnosed depression. In this setting, it is imperative to rule out psychological causes before changing the medication that are working quite well for you.
Let me know if you have any other concerns about this.
Please do leave a positive rating for the service.
Best wishes.

Related Endocrinology Questions